# SDR SWAA2021081733817

- Difficulty date: March 10, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,119 hours, 28,770 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET IS CRACKED ON RIGHT WING UPPER SHELF PANEL INBOARD OF DEFLECTOR RIB. / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
